Alert archive / New Mexico / Red Flag Warnings in 2020
Red Flag Warning 13, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Jun 6, 2020, 9:45 PM MDT for 8 counties in New Mexico. It took effect at Jun 7, 2020, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2020, 9:45 PM MDT (03:45 UTC)
- In effect from
- Jun 7, 2020, 1:00 PM MDT
- Expired
- Jun 7, 2020, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 115 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 3.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 4354 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
424 WWUS84 KEPZ 070345 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso TX/Santa Teresa NM 945 PM MDT Sat Jun 6 2020 ...Hot, Dry, and Breezy conditions for Sunday and Monday will combine with very dry fuels and Very High to Extreme Fire Danger to produce Red Flag conditions across Southern New Mexico and Far West Texas... .Several wildfires were started by dry lighting on Friday as high pressure aloft begin to shift east as a west coast trough moved east toward the southwestern U.S. As the upper high continues to break down, increasing southwesterly winds at all levels will bring in drier air. Temperatures will continue to run above seasonal averages, as daily RH minimums bottom out in the single- digits and low teens Sunday and Monday. Winds will be breezy on Sunday afternoon, just barely meeting Red Flag criteria, and they will further increase for Monday. The critical fire weather conditions should ease on Tuesday as a frontal boundary moves in from the north to cool temperatures and lower winds. NMZ110>113-071400- /O.NEW.KEPZ.FW.W.0013.200607T1900Z-200608T0200Z/ /O.NEW.KEPZ.FW.A.0006.200608T1800Z-200609T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 945 PM MDT Sat Jun 6 2020 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SUNDAY FOR HOT, DRY, AND BREEZY CONDITIONS FOR SOUTHWEST AND SOUTH CENTRAL NEW MEXICO. ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR HOT, DRY, AND BREEZY TO WINDY CONDITIONS FOR SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS... * AFFECTED AREA...New Mexico fire weather zones 110, 111, 112, and 113. This includes the Gila region, the Sacramento mountains, the southwestern Deserts, the Rio Grande Valley, and the Otero Mesa. * 20 FT WIND...Southwest winds will increase to 15 to 20 mph with gusts in the afternoons of 25 mph and more. * HUMIDITY...Relative humidity will drop to 5 to 10 percent across the lowlands, and to 10 to 15 percent in the mountains. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Be careful of activities that may produce sparks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ TXZ055-056-071400- /O.NEW.KEPZ.FW.A.0006.200608T1800Z-200609T0200Z/ TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 945 PM MDT Sat Jun 6 2020 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR HOT, DRY, AND WINDY CONDITIONS COMBINED WITH VERY HIGH TO EXTREME FIRE DANGER ACROSS FAR WEST TEXAS... * AFFECTED AREA...Fire weather zone 055.Fire weather zone 056. This includes all of El Paso and Hudspeth counties in Far West Texas. * 20 FT WIND...Southwest winds will increase to 15 to 20 mph with gusts in the afternoon of 25 to 30 mph. * HUMIDITY...Relative humidity will drop to 8 to 13 percent for the afternoon hours. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Be careful of activities that may produce sparks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ BIRD
1 follow-up statement
443 WWUS84 KEPZ 070853 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso TX/Santa Teresa NM 253 AM MDT Sun Jun 7 2020 ...Hot, dry, and breezy to windy conditions today and Monday will combine with very dry fuels and Very High to Extreme Fire Danger to produce Red Flag conditions across Southern New Mexico and Far West Texas... .Several wildfires were started by dry lighting on Friday as high pressure aloft began to shift east while an upper trough moved across the southwestern U.S. As the upper high continues to break down, increasing southwesterly winds at all levels will usher in drier air. Temperatures will continue to run above seasonal averages, as daily RH minimums bottom out in the single-digits and low teens today and Monday. Winds will be breezy this afternoon, just barely meeting Red Flag criteria, and they will further increase for Monday. The critical fire weather conditions should ease on Tuesday as a frontal boundary moves in from the north to cool temperatures and lower winds. NMZ110>113-080200- /O.UPG.KEPZ.FW.A.0006.200608T1800Z-200609T0200Z/ /O.NEW.KEPZ.FW.W.0014.200608T1800Z-200609T0200Z/ /O.CON.KEPZ.FW.W.0013.200607T1900Z-200608T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 253 AM MDT Sun Jun 7 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR HOT, DRY, AND BREEZY CONDITIONS FOR SOUTHWEST AND SOUTH CENTRAL NEW MEXICO... ...RED FLAG WARNING IS ALSO IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR HOT, DRY, AND WINDY CONDITIONS FOR SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS... * AFFECTED AREA...New Mexico fire weather zones 110, 111, 112, and 113. This includes the Gila region, the Sacramento mountains, the southwestern Deserts, the Rio Grande Valley, and the Otero Mesa. * 20 FT WIND...Southwest winds will increase to 15 to 20 mph with gusts of 25 to 30 mph each afternoon. * HUMIDITY...Relative humidity will drop to 5 to 10 percent across the lowlands, and to 10 to 15 percent in the mountains. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Be careful of activities that may produce sparks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ TXZ055-056-080200- /O.UPG.KEPZ.FW.A.0006.200608T1800Z-200609T0200Z/ /O.NEW.KEPZ.FW.W.0014.200608T1800Z-200609T0200Z/ TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 253 AM MDT Sun Jun 7 2020 ...RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR HOT, DRY, AND WINDY CONDITIONS COMBINED WITH VERY HIGH TO EXTREME FIRE DANGER ACROSS FAR WEST TEXAS... * AFFECTED AREA...Fire weather zone 055.Fire weather zone 056. This includes all of El Paso and Hudspeth counties in Far West Texas. * 20 FT WIND...Southwest winds will increase to 15 to 20 mph with gusts of 25 to 30 mph in the afternoon. * HUMIDITY...Relative humidity will drop to 8 to 13 percent for the afternoon hours. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Be careful of activities that may produce sparks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Pegram
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jun 6, 5:42 PM MDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 6, 5:42 PM MDT, 4 hours 3 minutes before
Area Forecast Discussion National Weather Service El Paso TX/Santa Teresa NM 542 PM MDT Sat Jun 6 2020 ...UPDATED FOR THE 00Z TAF CYCLE... .AVIATION...00Z TAF CYCLE... Mostly VFR conditions through the period. MVFR conditions possible near showers and thunderstorms, especially over portions east of a line from Fort Hancock to Ruidoso. The convective activity is expected to continue through sunset. Then storm chances drop as the storms move east and out of the region. Gusty southwest winds are expected to continue through the next few hours, and should decrease to AOB 12 kts after 5Z. Gusty southwest winds return tomorrow after 18Z. && .PREV DISCUSSION...316 PM MDT Sat Jun 6 2020... .SYNOPSIS... Isolated thunderstorms may be possible this evening in eastern Hudspeth and Otero counties. Otherwise dry conditions will set in through Thursday. Temperatures will drop a few degrees on Sunday and will finally reach near-normal on Monday, with both days having breezy afternoons. Tuesday will be beautiful. A Pacific front will move through overnight Monday, which will drop temperatures on Tuesday to below normal (mid to upper 80s in the lowlands). High pressure returns Wednesday, which will raise temperatures back to near-normal through the end of the week. Daily rain chances return Thursday through Saturday. && .DISCUSSION... .SHORT TERM...Tonight and Sunday... Currently, the Borderland's skies are clearing up as more dry air moves into the area from the west. An upper level trough over AZ is starting to lift to the north east. The air advecting below this system is dropping dew points into the mid 30's east of the Rio Grande around 19Z. That dry air will continue to push eastward throughout the afternoon and night today. A defined low level convergence zone forms this afternoon, as this westerly push approaches the dry line. The dry line is set up over the CWA's eastern boundary, including Otero and Hudspeth counties. GFS and NAM show PW values of ~0.8 to 0.9 inches around 00Z here. The available moisture and boundary collision could allow for some convection to develop this evening. Model soundings consistently show most unstable CAPE values between 700 and 800 J/KG lasting through this afternoon until sunset. Cooler 500mb temperatures are advected over the area, which adds to the instability. CAM models have been trending down with storm intensity on the latest 12Z run, however coverage holds for almost all of the HREF ensemble members. Shear is on the lower side for this afternoon. DCAPE values are sufficient for strong winds (~45-50 mph) and downbursts from thunderstorms that do build. Weaker winds aloft and PW values around and inch could also cause some minor flooding issues. These threats rely upon storm initiation, in which models predict a convective temp of 95F (we will surpass this). Strongest chances of these storms will be in the Sacramento Mtns, stretching south into Hudspeth county. Storms will move out of the area tonight, as the upper level low continues to push east. Winds that were breezy this afternoon, west of the Rio Grande, will calm down over 06Z. A cooler air mass will move over our area over night tonight. This will cool temperatures down to a few degrees above normal Sunday. Winds will pick up Sunday afternoon, as a lee side trough forms over northern CO. && .LONG TERM... Sunday night through Saturday... Some good news to start out the long term: temperatures finally drop under 100 degrees region-wide on Monday, with temperatures 5-10 degrees below normal on Tuesday. A broad upper trough over the western U.S. will dig southeasterly Sunday night, approaching the Four Corners area by Monday evening. This will place us in W/SW upper level flow and push the mid-level thermal ridge east of the Borderland. Lowland highs on Monday will drop into the lower to mid-90s. In addition, lee troughing in SE CO will strengthen the pressure gradient over the area, creating breezy to windy conditions Monday afternoon. Winds may gust to 25 to 35 mph at times, increasing fire weather concerns. The trough axis passes overhead overnight Monday, which may keep winds elevated through the night. As the trough passes Monday night, a Pacific front will move through the forecast area from the northwest to the southwest, shifting wind by Tuesday morning to the northwest. This will set the stage for a fantastic Tuesday for June standards, and the coolest temperatures of the period. Lowland highs will drop into the upper 80s (maybe 90 or two) with light afternoon wind. On Wednesday, upper level high pressure sets up over southern Texas, allowing the thermal ridge to return. Temperatures will rise to near-seasonal average through the remainder of the week. Modified Gulf moisture will begin to slowly enter the region during this period, bringing the chance for daily showers/thunderstorms Thursday through Saturday. && .FIRE WEATHER... There is a Red Flag warning in effect for Zones 110 & 111 through 7 pm tonight. Western Parts of Sierra county will meet criteria as well. There is a slight chance for thunderstorms in zones 113, 112, 055, and 056 this evening. An upper level system is bottoming out over us this weekend, moving dry air into the area. Min RH values will stay under 15% for the remainder of the week, with especially dry air (less than 10% for most of the area) Tuesday and Wednesday. Winds will be breezy enough to be close to RF criteria Sunday and Monday. Sunday, the northwestern parts of zone 112 & 113 will see increased winds due to a surface trough up in northern NM. Monday, Hudspeth county (zone 056) will see breezy winds for a longer period of time. Max vent rates are excellent through Tuesday. Winds will calm down to below criteria Tuesday, and remain under criteria for the rest of the week. Temperatures cool off to a few degrees below normal for Tuesday and Wednesday. A possibility of wetting rain &/or dry lightning returns to the forecast late next week. && && .PRELIMINARY POINT TEMPS/POPS... El Paso 72 100 71 94 / 0 0 0 0 Sierra Blanca 67 98 65 92 / 20 0 0 0 Las Cruces 64 95 63 91 / 0 0 0 0 Alamogordo 67 97 64 94 / 0 0 0 0 Cloudcroft 51 72 51 71 / 10 0 0 0 Truth or Consequences 63 95 64 92 / 0 0 0 0 Silver City 60 84 58 81 / 0 0 0 0 Deming 57 95 60 92 / 0 0 0 0 Lordsburg 58 94 60 89 / 0 0 0 0 West El Paso Metro 71 99 71 95 / 0 0 0 0 Dell City 66 101 65 97 / 20 0 0 0 Fort Hancock 69 102 67 98 / 10 0 0 0 Loma Linda 70 94 67 89 / 10 0 0 0 Fabens 70 101 70 96 / 10 0 0 0 Santa Teresa 65 97 65 94 / 0 0 0 0 White Sands HQ 72 96 70 93 / 0 0 0 0 Jornada Range 64 95 63 92 / 0 0 0 0 Hatch 61 96 62 92 / 0 0 0 0 Columbus 63 97 64 93 / 0 0 0 0 Orogrande 67 97 65 93 / 0 0 0 0 Mayhill 58 85 56 84 / 20 0 0 0 Mescalero 57 83 54 81 / 10 0 0 0 Timberon 53 82 52 80 / 10 0 0 0 Winston 49 87 50 85 / 0 0 0 0 Hillsboro 58 91 58 90 / 0 0 0 0 Spaceport 60 94 60 91 / 0 0 0 0 Lake Roberts 53 83 51 82 / 0 0 0 0 Hurley 58 87 55 84 / 0 0 0 0 Cliff 53 89 50 87 / 0 0 0 0 Mule Creek 55 85 56 83 / 0 0 0 0 Faywood 58 89 58 86 / 0 0 0 0 Animas 56 95 58 92 / 0 0 0 0 Hachita 54 94 57 91 / 0 0 0 0 Antelope Wells 57 93 58 91 / 0 0 0 0 Cloverdale 58 88 58 85 / 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...Red Flag Warning until 7 PM MDT this evening for NMZ110-111. TX...None. && 31-Dhuyvetter/33-Reynolds/29-Crespo
Hazardous weather outlook, Jun 6, 11:12 AM MDT, 10 hours 33 minutes before
Hazardous Weather Outlook National Weather Service El Paso TX/Santa Teresa NM 1112 AM MDT Sat Jun 6 2020 NMZ412>417-TXZ418>424-071715- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 1112 AM MDT Sat Jun 6 2020 This Hazardous Weather Outlook is for portions of south central New Mexico and southwest Texas. .DAY ONE...This Afternoon and Tonight A few showers and thunderstorms this afternoon and tonight. Several storms may produce damaging wind gusts, up to 60 mph, and brief heavy rains. Hot temperatures above 100 degrees across the lower elevations this afternoon may cause heat related health problems, especially for those involved with outside activities. .DAYS TWO THROUGH SEVEN...Sunday through Friday Breezy to windy conditions over much of the region Monday, with winds gusting around 25 to 35 mph over some areas. This which may produce critical fire weather conditions over portions of the region. The possibility of storms returns Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotters may be required to report strong thunderstorms winds and possible wind damage this afternoon and tonight. ED
In the hours before
Special weather statement, Jun 6, 4:21 PM MDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service El Paso TX
421 PM MDT Sat Jun 6 2020
TXZ422-424-062300-
Southern Hudspeth Highlands TX-
Rio Grande Valley of Eastern Hudspeth County TX-
421 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUDSPETH COUNTY
UNTIL 500 PM MDT...
At 419 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Indian Hot Springs, moving northeast at 20 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Sierra Blanca, Little Box, and Interstate 10 between Sierra Blanca
and Allamoore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3085 10537 3086 10540 3088 10539 3089 10540
3089 10541 3090 10542 3091 10544 3093 10545
3094 10549 3097 10550 3097 10552 3122 10533
3108 10502
TIME...MOT...LOC 2219Z 222DEG 17KT 3098 10537
CRESPOSpecial weather statement, Jun 6, 5:26 PM MDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service El Paso TX
526 PM MDT Sat Jun 6 2020
NMZ417-070015-
Otero Mesa NM-
526 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO COUNTY UNTIL
615 PM MDT...
At 525 PM MDT, Doppler radar was tracking a strong thunderstorm 2
miles west of Crow Flats, moving east at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Lincoln National Forest and Crow Flats.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3212 10529 3229 10539 3252 10530 3252 10485
3217 10485
TIME...MOT...LOC 2325Z 252DEG 14KT 3225 10525
BIRDSpecial weather statement, Jun 6, 6:52 PM MDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service El Paso TX
652 PM MDT Sat Jun 6 2020
TXZ422-424-070130-
Southern Hudspeth Highlands TX-
Rio Grande Valley of Eastern Hudspeth County TX-
652 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUDSPETH COUNTY
UNTIL 730 PM MDT...
At 650 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Indian Hot Springs, moving northeast at 25 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Sierra Blanca, Fort Quitman, Quitman Canyon, Sunset Ranches, Little
Box, and Interstate 10 from Sierra Blanca to Allamoore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3104 10499 3086 10539 3089 10540 3089 10541
3090 10542 3094 10549 3097 10550 3096 10551
3099 10553 3099 10555 3102 10558 3106 10559
3138 10531
TIME...MOT...LOC 0050Z 234DEG 21KT 3097 10541
CRESPOSpecial weather statement, Jun 6, 7:27 PM MDT, 2 hours 18 minutes before
Special Weather Statement National Weather Service El Paso TX 727 PM MDT Sat Jun 6 2020 TXZ421-422-070215- Southern Hudspeth Highlands TX-Salt Basin TX- 727 PM MDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUDSPETH COUNTY UNTIL 815 PM MDT... At 726 PM MDT, Doppler radar was tracking a strong thunderstorm near Sierra Blanca, moving northeast at 25 mph. Nickel size hail and wind gusts greater than 50 mph will be possible with this storm. Locations impacted include... Sierra Blanca and Sunset Ranches. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3104 10536 3116 10545 3147 10519 3124 10496 TIME...MOT...LOC 0126Z 226DEG 20KT 3119 10530 CRESPO
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:45 PM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 5 hr |
| Jun 7, 2:53 AM MDT | Red Flag Warning | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 41 hr |
Nearby
Red Flag Warnings in New Mexico, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.